# SDR YENA20151020474

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 38,412 hours, 13,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 421431
- Part serial: 052739
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,412 hours, 13,280 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WITH TC A320-33-51-00-710-003.  OVER-WING EMERGENCY LT EXIT DOOR EPSU FAILED BATTERY CAPACITY TEST.  R & R LT EPSU BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD IAW AMM 33-51-00.
